Nonlinear Dynamics and
Systems Theory :: An International Journal of Research and Surveys
Nonlinear Dynamics
and
Systems Theory

An International Journal of Research and Surveys



Home

About this journal

Editors

Table of contents

For contributors

Subscription information

Advertising via ND&ST


Style files: Sample_NDST.zip

-->

NONLINEAR DYNAMICS AND SYSTEMS THEORY

An International Journal of Research and Surveys

Volume 17
Number 2
2017


Contents

On the Global Asymptotic Stability of a Class of Nonlinear Switched Systems
107
A.Yu. Aleksandrov, E.B. Aleksandrova, A.V. Platonov and M.V. Voloshin
| Abstract (pdf) |  | Article (pdf) | 
Global Existence of Weak Solutions to a Fractional Landau-Lifshitz-Gilbert Equation
121
Chahid Ayouch, El-Hassan Essoufi and Mouhcine Tilioua
| Abstract (pdf) |  | Article (pdf) | 
Exponential Domination and Bondage Numbers in Some Graceful Cyclic Structure
139
V. Aytac and T. Turac
| Abstract (pdf) |  | Article (pdf) | 
On the Hyers-Ulam Stability of Certain Partial Differential Equations of Second Order
150
Emel Bicer and Cemil Tunc
| Abstract (pdf) |  | Article (pdf) | 
Multiplicity of Periodic Solutions for a Class of Second Order Hamiltonian Systems
158
K. Fathi
| Abstract (pdf) |  | Article (pdf) | 
Capacity, Theorem of H. Brezis and F.E. Browder Type in MusielakЦOrliczЦSobolev Spaces and Application
175
M.C. Hassib, Y. Akdim, A. Benkirane and N. Aissaoui
| Abstract (pdf) |  | Article (pdf) | 
Function Projective Dual Synchronization of Chaotic Systems with Uncertain Parameters
193
A. Almatroud Othman, M.S.M. Noorani and M. Mossa Al-Sawalha
| Abstract (pdf) |  | Article (pdf) | 
Global Dynamics of a Cooperative and Supportive Network System with Subnetwork Deactivation
205
P. Raja Sekhara Rao, K. Venkata Ratnam, P. Lalitha and Dipak Kumar Satpathi
| Abstract (pdf) |  | Article (pdf) | 

 

Home  | Editors  | About this journal  | Table of contents
For contributors  | Subscription information